Banach Journal of Mathematical Analysis

Superstability of multipliers and ring derivations on Banach algebras

Go Hirasawa, Takeshi Miura, Hirokazu Oka, and Sin-Ei Takahasi

Full-text: Open access

Abstract

In this paper, we will consider Hyers-Ulam-Rassias stability of multipliers and ring derivations between Banach algebras. As a corollary, we will prove superstability of ring derivations and multipliers. That is, approximate multipliers and approximate ring derivations are exact multipliers and ring derivations.

Article information

Source
Banach J. Math. Anal., Volume 1, Number 1 (2007), 125-130.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1240321562

Digital Object Identifier
doi:10.15352/bjma/1240321562

Mathematical Reviews number (MathSciNet)
MR2350201

Zentralblatt MATH identifier
1129.46040

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Keywords
Hyers-Ulam-Rassias stability multipliers ring derivations

Citation

Miura, Takeshi; Oka, Hirokazu; Hirasawa, Go; Takahasi, Sin-Ei. Superstability of multipliers and ring derivations on Banach algebras. Banach J. Math. Anal. 1 (2007), no. 1, 125--130. doi:10.15352/bjma/1240321562. https://projecteuclid.org/euclid.bjma/1240321562


Export citation

References

  • T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64–66.
  • J.A. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), 411–416.
  • D.G. Bourgin, Approximately isometric and multiplicative transforms on continuous function rings, Duke Math. J. 16 (1949), 385–397.
  • Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci., 14 (1991), 431-434.
  • D.H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A., 27 (1941), 222-224.
  • D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser Boston, Basel, Berlin, 1998.
  • T. Miura, G.Hirasawa and S.-E. Takahasi, Stability of multipliers on Banach algebras, Int. J. Math. Math. Sci., 45 (2004), 2377–2381.
  • T. Miura, G. Hirasawa and S.-E. Takahasi, A perturbation of ring derivations on Banach algebras, J. Math. Anal. Appl., 319 (2006), 522–530.
  • C.-G. Park and Th.M. Rassias, On a generalized Trif's mapping in Banach modules over a C*-algebra, J. Korean Math. Soc. 43 (2006), 323–356.
  • A. Prastaro and Th.M. Rassias, Ulam stability in geometry of PDE's, Nonlinear Funct. Anal. Appl. 8 (2003), 259–278.
  • Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
  • Th.M. Rassias and P. Šemrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993.
  • Th.M. Rassias, The problem of S.M.Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), 352–378.
  • Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), 23–130.
  • Th.M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264–284.
  • S.M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York-London, 1960.